I'm on my second week of Contrave and have constant diarrhea. I get these stomach pains and then have to run to the bathroom. Does anyone else have this? Thanks :)
I have the same problem with stomach ache every day, but not always the diarrhea. I have been on Contrave just over 6 weeks. I have lost 17.8 pounds with less than 10 pounds to go, so I put up with the temporary pains. Not ideal - but an acceptable nuisance to meet my goal. Hope this helps.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jan 2015 • 12 answers
Why am I still suffering stomach pain and diarrhea 4 weeks after stopping Bydureon because of these?
Posted 9 Jan 2015 • 1 answer
Posted 1 Aug 2015 • 1 answer
Posted 14 Oct 2015 • 1 answer
Posted 27 Mar 2017 • 0 answers